# SDR SWIA202055997

- Difficulty date: November 19, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (BOLT HEADS) ON L/H OTBD FLAP, (INBD) HINGE BOX, (FWD) SUPPORT FITTING (WING PLANK SIDE), ATTACHING HARDWARE (MARKED).   (C-CHECK) RO 2/5/2021   - INSTALLED 6 NEW BOLTS AND ATTACHING HARDWARE ON TO FLAP HINGE BOX SUPPORT FITTING AT WS178 REF. CRJ-700 AMM 57-54-02-400-810 (A01) STEPS 4.A.(11) TO END. / TUC8498 DUE:31-AUG-21 / LEAK CHECK GOOD. NO DEFECTS NOTED.
